MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 571-579 (2001)

Dense subsets of ordered sets

Vitezslav Novak, Lidmila Vranova

Vitezslav Novak, Department of Mathematics, Masaryk University, Janackovo nam. 2a, 662 95 Brno, Czech Republic; Lidmila Vranova, Department of Mathematics, PdF Masaryk University, Porici 31, 603 00 Brno, Czech Republic

Abstract: Some modifications of the definition of density of subsets in ordered (= partially ordered) sets are given and the corresponding concepts are compared.

Keywords: ordered set, weakly dense subset, dense subset, separability

Classification (MSC2000): 06A06

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition